Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An alternative proof of a theorem on unimodular groups


Author: Morris Newman
Journal: Proc. Amer. Math. Soc. 6 (1955), 998-1000
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0078990-1
MathSciNet review: 0078990
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Newman, Structure theorems for modular subgroups, Duke Math. J., March 1955. MR 0067936 (16:801f)
  • [2] L. E. Dickson, Modern elementary theory of numbers, University of Chicago Press, 1943.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0078990-1
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society